# SDR SWAA2014121935178

- Difficulty date: October 31, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,567 hours, 65,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BEAR STRAP CRACKED AT STATION 340, STRINGER 17L.  REPAIRED SKIN IAW SRM & EA.
